Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 43, NWS New Orleans, LA

April 27, 2015East Baton Rouge Parish, Iberville Parish, West Baton Rouge Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Apr 27, 2015, 5:27 PM CDT for East Baton Rouge Parish, Iberville Parish, West Baton Rouge Parish, Louisiana. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 27, 2015, 5:27 PM CDT (22:27 UTC)
Expired
Apr 27, 2015, 6:15 PM CDT
In force
48 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties East Baton Rouge Parish, LA, Iberville Parish, LA, West Baton Rouge Parish, LA

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 757 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
757 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
853 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.5

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 4:49 PM CDT, 38 minutes earlier.

Area forecast discussion, Apr 27, 4:49 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
449 PM CDT MON APR 27 2015

.SHORT TERM...

SEVERE THUNDERSTORMS AND HEAVY RAINFALL WILL CONTINUE TO BE THE
MAIN CONCERNS TONIGHT AND POSSIBLY INTO TUESDAY MORNING AS THE
POTENT STORM SYSTEM AND ASSOCIATED WAVES OF ENERGY IN THE MID AND
UPPER LEVELS MOVE THROUGH THE REGION. IT WAS A BUSY MORNING WITH
NUMEROUS SEVERE WEATHER EVENTS AND SOME REPORTS OF FLOODING.
ADDITIONAL THUNDERSTORMS IN SOUTH CENTRAL LOUISIANA HAVE BECOME
STRONG TO SEVERE WITH HAIL BEING THE MAIN THREAT. CURRENT
THUNDERSTORMS OVER THE NORTHWEST AND NORTH PORTION OF THE FORECAST
AREA WILL LIKELY PERSIST INTO THE EVENING AS STORMS TO THE WEST
MOVE ACROSS THIS REGION. LARGE SEVERE THUNDERSTORMS THAT DEVELOPED
THE LAST COUPLE HOURS OVER THE NORTHWEST GULF...OFF THE UPPER
TEXAS COAST...WILL LIKELY GROW IN NUMBER AND EVENTUALLY MOVE INTO
WEST TO SOUTHWEST PORTION OF THE FORECAST AREA EITHER LATE THIS
EVENING OR AROUND MIDNIGHT. THIS WOULD BE CONSISTENT WITH EARLIER
FORECAST REASONING AND THE TRENDS OF THE LATEST 12Z GFS AND ECMWF
QPF FORECASTS. IT IS ANTICIPATED THE STRONGER THUNDERSTORMS WILL
BE IN SINGLE CELLS...CLUSTERS AND LINE SEGMENTS...AND THE
PROGRESSIVE NATURE AND FAST MOVEMENT SHOULD HOLD THE ADDITIONAL
RAINFALL AMOUNTS DOWN IN THE 1 TO 3 INCH RANGE IN MOST AREAS. WILL
NEED TO MONITOR CONVECTIVE TRENDS THIS EVENING...AS WOULD NOT BE
SURPRISED TO SEE SOME LARGER SWATHS OF 2 TO 4 INCHES WITH EMBEDDED
HIGHER AMOUNTS NEAR 6 INCHES. REGARDLESS OF WHETHER THESE AMOUNTS
ARE REALIZED OR EXCEEDED...THERE WILL BE MAXIMIZED RAINFALL
EFFICIENCY THAT COULD DROP SOME 2 TO 4 INCH AMOUNTS IN A ONE TO
TWO HOUR PERIOD. FOR THAT REASON...THE FLASH FLOOD WATCH IS
OBVIOUSLY NEEDED TONIGHT INTO AT LEAST EARLY TUESDAY MORNING. HAVE
LEFT THE WATCH IN EFFECT THROUGH 1 PM TUESDAY.

THE FORECAST AREA REMAINS IN A MARGINAL TO SLIGHT RISK OF SEVERE
THUNDERSTORMS THROUGH TONIGHT. BASED ON THE RECENT HISTORY OF
SEVERE TRENDS...THE STRONG DYNAMICS...IMPRESSIVE SHEAR AND
INSTABILITY...AND PRECIPITABLE WATER AS HIGH AS AROUND 2
INCHES...WILL ALL REMAIN FAVORABLE FOR FLOODING RAINS AND SEVERE
THUNDERSTORMS.

IMPROVEMENT WILL BE ON THE HORIZON STARTING TUESDAY
AFTERNOON...AND ESPECIALLY GOING INTO TUESDAY NIGHT AND WEDNESDAY
AS THE STORM SYSTEM MOVES EAST OF THE FORECAST AREA AND MUCH DRIER
AIR MOVES IN.

.LONG TERM...

THE DRY AIR WILL LEAD TO COOLER NIGHTTIME TEMPERATURES AND
SLIGHTLY BELOW NORMAL TEMPERATURES IN THE 70S TO NEAR 80 FOR LATE
IN THE WEEK AND THE WEEKEND. A POTENT SHORTWAVE TROUGH WITH A
REINFORCEMENT OF COOLER AIR WILL MOVE FROM THE WESTERN GREAT LAKES
SOUTH AND SOUTHEAST ACROSS THE SOUTHEAST STATES WEDNESDAY NIGHT
THROUGH THURSDAY NIGHT. ANY ASSOCIATED MOISTURE WITH THIS SYSTEM
WILL REMAIN WELL NORTHEAST OF THE FORECAST AREA...SO ONLY A FEW
PASSING CLOUDS ARE EXPECTED. THE ENTIRE FORECAST AREA HAS NO
MENTION OF RAIN WEDNESDAY NIGHT THROUGH MONDAY...AND MUCH OF THIS
TIME WILL BE COMPLETELY CLEAR WITH LOW HUMIDITY. 22/TD

&&

.AVIATION...

EXPECT VFR TO MVFR CONDITIONS THIS AFTERNOON AND EVENING AS
ADDITIONAL THUNDERSTORMS DEVELOP OVER THE NEXT SEVERAL HOURS. HAVE
LEFT VCTS IN MOST TERMINALS THROUGH THE PERIOD. EXPECT ANOTHER AREA
OF STORMS TO DEVELOP LATE TONIGHT AND SHOULD IMPACT THE TERMINALS
FROM WEST TO EAST MAINLY AFTER 06Z.

&&

.MARINE...

AFTER AN EVENTFUL MORNING AND EARLY AFTERNOON STORMS ARE FINALLY
PUSHING OUT OF THE COASTAL WATERS. WINDS WILL REMAIN ELEVATED
THROUGH TONIGHT. SMALL CRAFT SHOULD EXERCISE CAUTION TONIGHT AND
INTO TUESDAY MORNING. EXPECT ANOTHER ROUND OF STORMS TO DEVELOP
AGAIN LATE TONIGHT AND THEY SHOULD MOVE THROUGH THE COASTAL WATERS
AFTER MIDNIGHT INTO TUESDAY MORNING. A SFC LOW WILL DEVELOP NEAR
THE TEXAS COASTAL BEND AND MOVE EAST THROUGH THE LOCAL COASTAL
WATERS TUESDAY. THIS WILL HELP SHIFT WINDS FROM AN EASTERLY AND
SOUTHEAST DIRECTION TO NW. WITH THE LOW MOVING EAST SLOWLY...NW
WIND SPEEDS WILL STAY ELEVATED THROUGH FRIDAY. RETURN FLOW ON
SOUTHEASTERLY WINDS WILL START ONCE AGAIN BY NEXT WEEK. 13/MH

&&

DECISION SUPPORT...
DSS CODE...ORANGE
DEPLOYED...NAVY WEEK.
ACTIVATION...NONE.
ACTIVITIES...MONITORING SEVERE WEATHER POTENTIAL
			 MONDAY AND TUESDAY.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
         TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  60  71  51  66 /  90  50  20  10
BTR  64  75  52  68 /  90  40  20  10
ASD  67  77  55  68 / 100  50  20  10
MSY  69  79  57  67 / 100  40  20  10
GPT  66  75  58  69 / 100  60  30  20
PQL  65  78  58  70 / 100  70  40  20

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR LAZ034>037-039-
     040-046>050-056>072.

GM...NONE.
MS...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR MSZ068>071-077-
     080>082.

GM...NONE.
&&
Hazardous weather outlook, Apr 27, 5:12 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
512 PM CDT MON APR 27 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-281015-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
512 PM CDT MON APR 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF
SOUTH CENTRAL AND SOUTHEAST LOUISIANA AND THE COASTAL WATERS...AND
A MARGINAL RISK OF SEVERE THUNDERSTORMS ACROSS SOUTH
MISSISSIPPI. MAIN HAZARDS INCLUDE DAMAGING WINDS...LARGE
HAIL...CONTINUOUS LIGHTNING...VERY HEAVY RAIN...AND ISOLATED
TORNADOES AND WATERSPOUTS.

THUNDERSTORMS WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL
WITHIN A SHORT PERIOD OF TIME THROUGH TUESDAY MORNING. ADDITIONAL
RAINFALL AMOUNTS OF 2 TO 3 INCHES WITH LOCALIZED AMOUNTS UP TO 6
INCHES MAY BE PRODUCED AND A FLASH FLOOD WATCH IS IN EFFECT
THROUGH 1 PM TUESDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A MARGINAL RISK OF SEVERE THUNDERSTORMS EXISTS MAINLY TUESDAY
MORNING FOR SOUTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI. A
SLIGHT RISK OF SEVERE THUNDERSTORMS WILL EXIST MAINLY TUESDAY
MORNING FOR ST BERNARD AND PLAQUEMINES PARISHES AS WELL AS
JACKSON AND HARRISON COUNTIES. THIS WILL BE FOR ONGOING SEVERE
THUNDERSTORMS DURING THE MORNING AS THEY EXIT THE REGION. THE
PRIMARY THREAT WILL BE DAMAGING WINDS...LARGE HAIL...CONTINUOUS
LIGHTNING...VERY HEAVY RAIN...AND ISOLATED TORNADOES.

A SMALL CRAFT ADVISORY MAY BE NEEDED STARTING TUESDAY NIGHT FOR
STRONG NORTHWEST WINDS OVER ALL COASTAL WATERS. THIS ADVISORY MAY
RUN THROUGH MUCH OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED TODAY THROUGH TUESDAY
MORNING.

TD

In the hours before

Local storm report, Apr 27, 2:12 PM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
212 PM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     TSTM WND DMG     DES ALLEMANDS           29.83N 90.43W
04/27/2015                   ST. CHARLES        LA   EMERGENCY MNGR

            TREES AND POWER LINES DOWN IN BAYOU GAUCHE...PARADIS AND
            DES ALLEMANDS AREAS. POWER POLES SNAPPED ALONG HIGHWAYS
            LA306 AND LA632. TIME ESTIMATED.

&&

FREVITTE
Local storm report, Apr 27, 2:14 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
214 PM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     TSTM WND DMG     NEW ROADS               30.69N 91.45W
04/27/2015                   POINTE COUPEE      LA   EMERGENCY MNGR

            TREES BLOWN DOWN IN SEVERAL AREAS OF POINTE COUPEE
            PARISH. THREE HOUSES AND TWO VEHICLES DAMAGED BY FALLEN
            TREES. TIME ESTIMATED FROM RADAR.

0915 AM     TSTM WND GST     1 S BATON ROUGE         30.43N 91.13W
04/27/2015  E0.00 MPH        EAST BATON ROUGE   LA   TRAINED SPOTTER

            SPOTTER ESTIMATED WINDS 40 TO 50 MPH AND DIME SIZE HAIL

0920 AM     TSTM WND DMG     8 SE BATON ROUGE        30.37N 91.03W
04/27/2015                   EAST BATON ROUGE   LA   TRAINED SPOTTER

            LARGE TREE DOWN ON AN APARTMENT AT TIGER BEND ROAD

0920 AM     TSTM WND DMG     NAPOLEONVILLE           29.94N 91.03W
04/27/2015                   ASSUMPTION         LA   EMERGENCY MNGR

            TREES AND POWER LINES BLOWN DOWN IN MANY COMMUNITIES IN
            ASSUMPTION PARISH. SOME HOUSES WITH ROOF DAMAGE. AT
            CURRENT TIME MOST CONCENTRATED DAMAGE IN THE
            NAPOLEONVILLE AND PAINCOURTVILLE AREAS. TIME ESTIMATED
            FROM RADAR.

0920 AM     TSTM WND GST     3 SSE BATON ROUGE       30.41N 91.11W
04/27/2015  E0.00 MPH        EAST BATON ROUGE   LA   TRAINED SPOTTER

            IN TIGER BEND AREA SPOTTER RECORDED 62 MPH WIND GUST AND
            WALL CLOUD

0923 AM     TSTM WND GST     BATON ROUGE             30.45N 91.13W
04/27/2015  M56.00 MPH       EAST BATON ROUGE   LA   ASOS

            BATON ROUGE AIRPORT - 49 KNOT OR 56 MPH RECORDED.

0930 AM     TSTM WND DMG     DENHAM SPRINGS          30.48N 90.96W
04/27/2015                   LIVINGSTON         LA   TRAINED SPOTTER

            NUMEROUS TREES DOWN NEAR JULIA RD

0930 AM     TSTM WND DMG     PLAQUEMINE              30.28N 91.24W
04/27/2015                   IBERVILLE          LA   EMERGENCY MNGR

            TREES REPORTED DOWN IN MULTIPLE LOCATIONS ACROSS
            IBERVILLE PARISH.

0930 AM     TSTM WND DMG     DENHAM SPRINGS          30.48N 90.96W
04/27/2015                   LIVINGSTON         LA   TRAINED SPOTTER

            ROOF DAMAGE TO A COMMERCIAL BUILDING

0940 AM     TSTM WND DMG     HOUMA                   29.58N 90.71W
04/27/2015                   TERREBONNE         LA   EMERGENCY MNGR

            SEVERAL TREES DOWN IN HOUMA AREA

0940 AM     TSTM WND DMG     1 N BATON ROUGE         30.46N 91.13W
04/27/2015                   EAST BATON ROUGE   LA   BROADCAST MEDIA

            FRONT DOOR BLOWN OFF OF A COMMERICAL BUSINESS ON CHOCTAW
            DRIVE.

0940 AM     TORNADO          3 NNW THIBODAUX         29.83N 90.84W
04/27/2015                   LAFOURCHE          LA   EMERGENCY MNGR

            TORNADO VISUALLY SIGHTED BY SHERIFFS OFFICE PERSONNEL

0943 AM     TSTM WND DMG     THIBODAUX               29.79N 90.82W
04/27/2015                   LAFOURCHE          LA   BROADCAST MEDIA

            BROADCAST MEDIA REPORTED ROOFS OFF SEVERAL HOUSES IN THE
            THIBODAUX AREA.

1010 AM     TSTM WND DMG     DES ALLEMANDS           29.83N 90.43W
04/27/2015                   ST. CHARLES        LA   EMERGENCY MNGR

            TREES AND POWER LINES DOWN IN BAYOU GAUCHE...PARADIS AND
            DES ALLEMANDS AREAS. POWER POLES SNAPPED ALONG HIGHWAYS
            LA306 AND LA632. TIME ESTIMATED.

1010 AM     TSTM WND DMG     HOUMA                   29.58N 90.71W
04/27/2015                   TERREBONNE         LA   EMERGENCY MNGR

            SEVERAL TREES AND POWER POLE REPORTED DOWN. TIME
            ESTIMATED BY RADAR

1026 AM     TSTM WND GST     NEW ORLEANS ARMSTRONG A 29.98N 90.25W
04/27/2015  M56.00 MPH       JEFFERSON          LA   ASOS

            NEW ORLEANS INTERNATIONAL WIND GUST MEASURED AT 49 KNOTS
            OR 56 MPH.

1028 AM     TSTM WND GST     NEW ORLEANS ARMSTRONG A 29.98N 90.25W
04/27/2015  M71.00 MPH       JEFFERSON          LA   ASOS

            WIND GUST TO 61KT OR 70 MPH MEASURED AT NEW ORLEANS
            ARMSTRONG AIRPORT.

1030 AM     TSTM WND DMG     KENNER                  29.98N 90.25W
04/27/2015                   JEFFERSON          LA   EMERGENCY MNGR

            ROOF BLOWN OFF HOUSE IN KENNER.

1035 AM     TSTM WND DMG     METAIRIE                30.00N 90.18W
04/27/2015                   JEFFERSON          LA   EMERGENCY MNGR

            EMERGENCY MANAGEMENT AND MEDIA REPORT SEVERAL RAIL CARS
            BLOWN OFF ELEVATED RAIL APPROACH TO HUEY P LONG BRIDGE.
            TIME ESTIMATED.

1050 AM     TSTM WND GST     TERRYTOWN               29.90N 90.03W
04/27/2015  M66.00 MPH       JEFFERSON          LA   CO-OP OBSERVER

            COOP OBSERVER RECORDED 66 MPH GUSTS.

&&

FREVITTE
Special weather statement, Apr 27, 2:21 PM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
221 PM CDT MON APR 27 2015

LAZ036-037-048-272000-
ST. HELENA LA-EAST FELICIANA LA-EAST BATON ROUGE LA-
221 PM CDT MON APR 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN EAST BATON
ROUGE...SOUTHWESTERN ST. HELENA AND SOUTHERN EAST FELICIANA PARISHES
UNTIL 300 PM CDT...

AT 221 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ST. FRANCISVILLE...MOVING EAST AT 40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ZACHARY...JACKSON...CLINTON...SLAUGHTER...DARLINGTON AND PRIDE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3072 9129 3075 9128 3076 9126 3077 9126
      3079 9124 3080 9124 3082 9123 3090 9076
      3065 9071 3065 9091 3062 9094 3060 9131
      3070 9132
TIME...MOT...LOC 1921Z 262DEG 35KT 3070 9135
Special weather statement, Apr 27, 2:26 PM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
226 PM CDT MON APR 27 2015

LAZ034-272015-
POINTE COUPEE LA-
226 PM CDT MON APR 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN POINTE COUPEE PARISHES
UNTIL 315 PM CDT...

AT 225 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PORT BARRE...OR 8 MILES SOUTH OF PALMETTO...MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEW ROADS...LIVONIA...FORDOCHE...MORGANZA AND LOTTIE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3066 9175 3067 9173 3072 9174 3074 9160
      3073 9156 3074 9150 3073 9145 3076 9140
      3076 9137 3066 9133 3065 9131 3059 9137
      3057 9137 3057 9140 3052 9142 3050 9175
      3051 9173 3056 9176
TIME...MOT...LOC 1925Z 262DEG 34KT 3059 9191
Local storm report, Apr 27, 2:49 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
249 PM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TSTM WND DMG     BELLE CHASSE            29.85N 90.00W
04/27/2015                   PLAQUEMINES        LA   OTHER FEDERAL

            A FEW TREES REPORTED DOWN AND SOME AWNINGS BLOWN OFF
            BUILDINGS AT BELLE CHASSE NAVAL AIR STATION.

&&

PGRIGSBY
Special weather statement, Apr 27, 3:03 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
303 PM CDT MON APR 27 2015

LAZ072-272045-
SOUTHERN TANGIPAHOA LA-
303 PM CDT MON APR 27 2015

...SIGNIFANCT WEATHER ADVISORY FOR SOUTHERN TANGIPAHOA PARISH...

AT 302 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SPRINGFIELD...OR 13 MILES SOUTHWEST OF HAMMOND...MOVING NORTHEAST AT
30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HAMMOND...PONCHATOULA...SPRINGFIELD...NATALBANY...ROBERT AND TICKFAW.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3065 9024 3061 9025 3042 9024 3033 9046
      3037 9050 3038 9050 3041 9052 3043 9055
      3047 9055 3049 9057 3052 9057 3071 9026
TIME...MOT...LOC 2002Z 238DEG 25KT 3037 9063

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 4:22 AM CDTFlash Flood WatchLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more24 hr
Apr 27, 7:56 AM CDTSpecial Weather StatementLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge and 1 more64 min
Apr 27, 8:13 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana47 min
Apr 27, 8:17 AM CDTSpecial Marine WarningLIX58 min
Apr 27, 8:36 AM CDTTornado WarningLIXPointe Coupee, West Feliciana24 min
Apr 27, 8:48 AM CDTTornado WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge, West Feliciana27 min
Apr 27, 8:51 AM CDTSevere Thunderstorm WarningLIXAscension, East Baton Rouge, East Feliciana, Iberville, Livingston, Pointe Coupee and 3 more24 min
Apr 27, 8:54 AM CDTSevere Thunderstorm WarningLIXAscension, Assumption, Iberville, Lafourche, Saint James66 min
Apr 27, 9:07 AM CDTTornado WarningLIXEast Baton Rouge, Livingston, West Baton Rouge38 min
Apr 27, 9:10 AM CDTSpecial Marine WarningLIX65 min
Apr 27, 9:17 AM CDTSevere Thunderstorm WarningLIXAscension, East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena and 5 more43 min
Apr 27, 9:28 AM CDTTornado WarningLIXAscension, East Baton Rouge, Livingston32 min
Apr 27, 9:32 AM CDTTornado WarningLIXAssumption, Lafourche, Saint Charles, Saint James, Saint John the Baptist28 min
Apr 27, 9:37 AM CDTSpecial Marine WarningLIX83 min
Apr 27, 9:46 AM CDTSevere Thunderstorm WarningLIXAscension, Assumption, Jefferson, Lafourche, Saint Charles, Saint James and 2 more29 min
Apr 27, 9:48 AM CDTSevere Thunderstorm WarningLIXAscension, Livingston, Saint Helena, Saint John the Baptist, Tangipahoa27 min
Apr 27, 9:53 AM CDTTornado WarningLIXLivingston, Tangipahoa37 min
Apr 27, 9:59 AM CDTTornado WarningLIXJefferson, Lafourche, Saint Charles, Saint John the Baptist31 min
Apr 27, 10:03 AM CDTSevere Thunderstorm WarningLIXPlaquemines, Saint Bernard27 min
Apr 27, 10:13 AM CDTSpecial Marine WarningLIX32 min
Apr 27, 10:13 AM CDTSevere Thunderstorm WarningLIXSaint John the Baptist, Saint Tammany, Tangipahoa62 min
Apr 27, 10:18 AM CDTSevere Thunderstorm WarningLIXJefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 2 more57 min
Apr 27, 10:20 AM CDTSpecial Marine WarningLIX55 min
Apr 27, 10:24 AM CDTTornado WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles36 min
Apr 27, 10:29 AM CDTSpecial Marine WarningLIX91 min
Apr 27, 10:32 AM CDTTornado WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard28 min
Apr 27, 10:41 AM CDTSpecial Marine WarningLIX94 min
Apr 27, 10:55 AM CDTSpecial Marine WarningLIX50 min
Apr 27, 10:56 AM CDTTornado WarningLIXOrleans, Plaquemines, Saint Bernard34 min
Apr 27, 11:13 AM CDTSevere Thunderstorm WarningLIXOrleans, Plaquemines, Saint Bernard32 min
Apr 27, 11:17 AM CDTHigh Wind WarningLIXSaint Bernard, Saint James, Saint John the Baptist, Tangipahoa, Washington3 hr
Apr 27, 11:19 AM CDTSpecial Marine WarningLIX56 min
Apr 27, 11:23 AM CDTSpecial Weather StatementLIXJefferson, Lafourche67 min
Apr 27, 11:51 AM CDTSpecial Marine WarningLIX54 min
Apr 27, 12:40 PM CDTSpecial Marine WarningLIX65 min
Apr 27, 12:46 PM CDTSpecial Marine WarningLIX59 min
Apr 27, 12:47 PM CDTSpecial Weather StatementLIXTerrebonne43 min
Apr 27, 12:49 PM CDTSpecial Weather StatementLIXEast Feliciana, West Feliciana41 min
Apr 27, 1:02 PM CDTSpecial Weather StatementLIXPointe Coupee, West Feliciana43 min
Apr 27, 1:40 PM CDTSpecial Marine WarningLIX65 min
Apr 27, 1:50 PM CDTSpecial Weather StatementLIXPointe Coupee40 min
Apr 27, 2:21 PM CDTSpecial Weather StatementLIXEast Feliciana39 min
Apr 27, 2:26 PM CDTSpecial Weather StatementLIXPointe Coupee49 min
Apr 27, 3:03 PM CDTSpecial Weather StatementLIXTangipahoa42 min
Apr 27, 4:03 PM CDTSevere Thunderstorm WarningLIXPointe Coupee, West Feliciana42 min
Apr 27, 4:37 PM CDTSevere Thunderstorm WarningLIXEast Feliciana, Pointe Coupee, West Feliciana23 min
Apr 27, 4:58 PM CDTSevere Thunderstorm WarningLIXIberville, Pointe Coupee, West Baton Rouge, West Feliciana32 min
Apr 27, 5:59 PM CDTSmall Craft AdvisoryLIX12 hr
Apr 27, 6:02 PM CDTSevere Thunderstorm WarningLIXAscension, East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena28 min
Apr 27, 6:34 PM CDTSpecial Weather StatementLIXLivingston, Saint John the Baptist, Saint Tammany, Tangipahoa41 min
Apr 27, 6:36 PM CDTSpecial Weather StatementLIXLafourche39 min
Apr 27, 6:42 PM CDTSpecial Marine WarningLIX33 min
Apr 27, 6:46 PM CDTSevere Thunderstorm WarningLIXLafourche, Terrebonne44 min
Apr 27, 11:02 AM CDTSpecial Weather StatementLIXHancock, Harrison58 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.